# SDR UALA2013072305190

- Difficulty date: July 22, 2013
- Submitted: July 25, 2013
- Operation: Air carrier
- Aircraft: N672UA
- Make and model: Boeing 767322
- Aircraft serial: 30027
- Aircraft time: 49,079 hours, 12,378 cycles
- Engine: Pwa PW4056
- System (JASC): 2421 · AC Generator-Alternator
- Part: Gcu
- Condition: Malfunctioned
- Location: Right
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

RIGHT GEN CONT LIGHT AFTER ENGINE START.  BITE BPCU FOUND RT GCU FAULT UNDER VOLTAGE CODE 44.  RERACKED RT GCU AND RESET CBS, BPCU BITE AND RESET OK.  RAN RT ENGINE, OPS CKS OK.
